| Model Number |
1067.4745 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a revision surgery was performed to replace a creo amp 7.5x45mm modular cannulated screw that migrated post operatively.This event occurred in japan.
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.Additional information provided that the screw was placed more inward than the surgeon had planned.The path of the trajectory is dependent on the surgeon.The screw was placed correctly during the revision surgery because the screw preparation was redone and the trajectory was corrected during this step.The cause of the reported issue is traced to the user.